Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Trimanimic ..halicinations?

So my neffew who is 5 years old slept christmas eve & christmas day,he was just sick.He was running a low grade fever and was complaining his throat hurt.My sil gave him trimanimic tropical (he had never had this flavor) for ages 6+ (hes 5) but it said 2tbs for ages 6+ she gave him 1tbs,honestly with him being so sick I prob would of given him 1 1/2tbs. anywho he woke up screaming there was bugs crawling on him,she checked him over (would be creepy if there was a spider on the poor kid!) and didnt find anything,thought he had a nightmare.She asked him to get up and go potty,she didnt turn the light on because she didnt want to wake him .He started freaking out in the bathroom yelling there was bugs on him.He was awake.Any ideas?I mean to me it sounds like halisinations,which can be caused by fever but his was very low grade.

Answer Question
 
Chrystal_A

Asked by Chrystal_A at 9:48 PM on Dec. 28, 2008 in Kids' Health

Level 4 (31 Credits)
Answers (5)
  • My oldest had a hallucination with a fever...can't remember how high it was but I'm guessing it had to be around 101. I've never heard of triaminic causing that.
    ReneeK3

    Answer by ReneeK3 at 9:52 PM on Dec. 28, 2008

  • I gave my oldest Triaminic once...he had horrible hallucinations! I've taken it before and it gave me some wild, vivid, freaky dreams!! It's not even allowed in this house again. (I've not even tried it on the other two kids)

    (when I gave it, there was NO fever involved)
    TiccledBlue

    Answer by TiccledBlue at 6:10 AM on Dec. 29, 2008

  • I personally take my childrens meds to test them. It may seem odd but I want to see what it will do to me I use myself as a guinea pig lol. Triaminic will make u hallucinate and so can a fever. All meds can change your brain in someway. Cough syrup is a common one. This is why some meds are no longer on shelves and have to get them at the pharmacy.
    Anonymous

    Answer by Anonymous at 10:26 AM on Dec. 29, 2008

  • yes, any med can cause a reaction in a person. I'd look notify his ped. and try to figure out which ingredient may have caused this reaction and then put an allergy to ________ in his medical records. Poor Kid. (i also go by weight and need rather than age -- honestly rather than pulling all these meds off the shelves like they did they should pass a law that they have to list dosages by WEIGHT -- a good source is your local pharmacist he told me the correct amts for my childrens weights regardless of what "age" they said.
    MamiJaAyla

    Answer by MamiJaAyla at 12:09 PM on Dec. 29, 2008

  • I tried Triaminic before and it made me throw up. I like giving my kids organic remedies and found a new one to the US that has been tops in Europe called Sinupret for Kids. It helps with congestion and sinus health and I think it has worked for my boys. I am helping to spread the word and have samples to share. If interested, you can email me at christine.roshto@grow-productions.com
    roswellmom

    Answer by roswellmom at 10:40 PM on Dec. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.